# SDR ASAA1057474

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 12,884 hours, 4,094 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481226
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CUT IN NR 2 ENG OIL CAP O-RING.  REMOVED AND REPLACED NR 2 ENG OIL CAP O-RING.
